# SDR SWAA2014071429961

- Difficulty date: July 9, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 54,216 hours, 42,810 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6953207U
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 663 STRINGER 4L.  R & R CLIP IAW SRM & DWG.
